MAUDE Adverse Event Report: SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAOORAL DEVICE FOR SNORING AND SLEEP APNEA

SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAOORAL DEVICE FOR SNORING AND SLEEP APNEA
Model Number FG0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Apnea (1720)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that the initial procedure was not effective.A follow-up examination by a second physician noted that the sutures were insufficiently tensioned.A third physician performed a sleep study and airway examination.A second procedure, consisting of either a tongue suspension or tightening of the existing sutures, did not resolve the patients snoring.

Brand Name
ENCORE SYSTEM
Common Device Name
INTRAOORAL DEVICE FOR SNORING AND SLEEP APNEA
Manufacturer (Section D)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer (Section G)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer Contact
michael kolber
101 church street
suite 3
los gatos, CA 95030
MDR Report Key19164296
Report Number3008792120-2024-00005
Device Sequence Number7435697
Product Code ORY
UDI-Device Identifier00862211000206
UDI-Public(01)00862211000206(17)220131(10)0678
Combination Product (Y/N)N
PMA/510(K) Number
K213159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberFG0002
Device Lot Number0678
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown